Alert archive / Michigan / Small Craft Advisories in 2014
Small Craft Advisory 13, NWS Grand Rapids, MI
NWS Grand Rapids, MI issued this small craft advisory at Jan 30, 2014, 10:09 PM EST. It was in force for 13 hr.
The area
The counties it named.
The facts
- Issued
- Jan 30, 2014, 10:09 PM EST (03:09 UTC)
- Expired
- Jan 31, 2014, 11:00 AM EST
- In force
- 13 hr
- Issued by
- NWS Grand Rapids, MI
The text
As transmitted, in the capitals the NWS used until 2016.
503 WHUS73 KGRR 310309 MWWGRR URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GRAND RAPIDS MI 1009 PM EST THU JAN 30 2014 LMZ844>849-311115- /O.EXP.KGRR.GL.W.0008.000000T0000Z-140131T0300Z/ /O.EXP.KGRR.UP.W.0003.000000T0000Z-140131T0300Z/ /O.NEW.KGRR.SC.Y.0013.140131T0309Z-140131T1600Z/ ST JOSEPH TO SOUTH HAVEN MI-SOUTH HAVEN TO HOLLAND MI- HOLLAND TO GRAND HAVEN MI-GRAND HAVEN TO WHITEHALL MI- WHITEHALL TO PENTWATER MI-PENTWATER TO MANISTEE MI- 1009 PM EST THU JAN 30 2014 ...SMALL CRAFT ADVISORY IN EFFECT UNTIL 11 AM EST FRIDAY... ...GALE WARNING HAS EXPIRED... ...HEAVY FREEZING SPRAY WARNING HAS EXPIRED... THE NATIONAL WEATHER SERVICE IN GRAND RAPIDS HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT UNTIL 11 AM EST FRIDAY. * WINDS...SOUTHWEST TO 30 KNOTS...VEERING NORTHWEST 20 TO 30 KNOTS AFTER MIDNIGHT. WEST 5 TO 15 KNOTS FRIDAY. * WAVES...8 TO 13 FEET SUBSIDING TO 3 TO 5 FEET LATE TONIGHT...AND 2 TO 4 FEET LATE FRIDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WINDS OR WAVES ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ JK
2 follow-up statements
730 WHUS73 KGRR 310859 MWWGRR URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GRAND RAPIDS MI 359 AM EST FRI JAN 31 2014 LMZ844>849-311600- /O.CON.KGRR.SC.Y.0013.000000T0000Z-140131T1600Z/ ST JOSEPH TO SOUTH HAVEN MI-SOUTH HAVEN TO HOLLAND MI- HOLLAND TO GRAND HAVEN MI-GRAND HAVEN TO WHITEHALL MI- WHITEHALL TO PENTWATER MI-PENTWATER TO MANISTEE MI- 359 AM EST FRI JAN 31 2014 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 11 AM EST THIS MORNING... * WINDS...WEST 10 TO 15 KNOTS TODAY. * WAVES...3 TO 5 FEET...SUDSIDING TO 2 TO 4 FEET THIS AFTERNOON. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WINDS OR WAVES ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ JK
523 WHUS73 KGRR 311602 MWWGRR URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GRAND RAPIDS MI 1102 AM EST FRI JAN 31 2014 LMZ844>849-311715- /O.EXP.KGRR.SC.Y.0013.000000T0000Z-140131T1600Z/ ST JOSEPH TO SOUTH HAVEN MI-SOUTH HAVEN TO HOLLAND MI- HOLLAND TO GRAND HAVEN MI-GRAND HAVEN TO WHITEHALL MI- WHITEHALL TO PENTWATER MI-PENTWATER TO MANISTEE MI- 1102 AM EST FRI JAN 31 2014 ...SMALL CRAFT ADVISORY HAS EXPIRED... $$
What forecasters said that day
The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Grand Rapids, MI wrote its last area forecast discussion before this small craft advisory went out at Jan 30, 9:46 PM EST, 23 minutes earlier.
Area forecast discussion, Jan 30, 9:46 PM EST, 23 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE GRAND RAPIDS MI
946 PM EST THU JAN 30 2014
LATEST UPDATE...
UPDATE
.SYNOPSIS...
ISSUED AT 329 PM EST THU JAN 30 2014
MORE WINTER WEATHER IS ON THE WAY IN THE NEXT 7 DAYS WITH MULTIPLE
SYSTEMS TO AFFECT THE LOWER GREAT LAKES. THE FIRST WILL SWING
THROUGH THIS EVENING WITH A QUICK BURST OF SNOW THAT WILL BE
ACCOMPANIED BY STRONG WINDS. THE EVENING COMMUTE WILL BE IMPACTED BY
SNOW AND BLOWING SNOW FOR A SEVERAL HOUR PERIOD. SOME FREEZING
DRIZZLE IS POSSIBLE AFTER THE SNOW ENDS AFTER DARK. MORE SNOW IS ON
THE WAY FOR FRIDAY NIGHT INTO SATURDAY AS A LOW PRESSURE SYSTEM
MOVES THROUGH ILLINOIS AND INDIANA. SNOWFALL OF SIX INCHES OR MORE
IS POSSIBLE CENTERED TOWARD INTERSTATE 94. ANOTHER SYSTEM TUESDAY
NIGHT INTO WEDNESDAY MAY BRING ADDITIONAL SNOWFALL. HIGHS
TEMPERATURES WILL BE GENERALLY IN THE UPPER TEENS TO MIDDLE 20S
THROUGH MID NEXT WEEK.
&&
.UPDATE...
ISSUED AT 945 PM EST THU JAN 30 2014
WILL EXTEND THE ADVISORY FOR A FEW MORE HOURS OVERNIGHT DUE TO
FREEZING DRIZZLE. THE MOISTURE HAS BECOME INCREASINGLY SHALLOW
THIS EVENING AND THE DGZ IS NO LONGER SATURATED. SOME LIGHT OMEGA
REMAINS WITHIN THE CLOUD LEVEL AND WAS PRODUCING THE FZDZ.
THE MOISTURE WILL CONTINUE TO BECOME MORE AND MORE SHALLOW AND THE
LIFT ALSO DIMINISHES SO FEEL THE FZDZ WILL BE FAIRLY SHORT
LIVED...BUT IT SHOULD BE ENOUGH TO PRODUCE A LIGHT GLAZE IN MANY
AREAS.
MODEL DATA SHOWS THE CLOUD LAYER LIFT PERSISTING THE LONGEST OVER
THE SW CWA...SO WILL GO WITH THE ADVISORY THROUGH 6 AM THERE...AND
WILL HAVE AN END TIME OF 2 AM ELSEWHERE.
&&
.SHORT TERM...(THIS EVENING THROUGH FRIDAY)
ISSUED AT 329 PM EST THU JAN 30 2014
SWATH OF SNOW IS PROGRESSING INTO THE FORECAST AREA AT TIME TIME. IT
HAS A SQUALLY APPEARANCE AND HAS SOME OF THE ATTRIBUTES OF ONE AS
WELL. HAVE NOTICED SIGNIFICANT GUSTS WITH THE PRECIPITATION...49
KNOTS AT THE CHICAGO CRIB MARINE SITE...32 KNOTS AT LUDINGTON AND 37
KNOTS IN FREMONT. THE EVENING COMMUTE LOOKS TO BE IMPACTED BY A
SHORT DURATION HIGH INTENSITY SNOW THAT WILL BE ACCOMPANIED BY
SIGNIFICANT WIND. SNOW AND BLOWING SNOW WILL LIMIT VISIBILITY
SIGNIFICANTLY. ROAD CONDITIONS WILL DETERIORATE RAPIDLY AS SNOW
ACCUMULATES QUICKLY. HAVE NOTCHED BACK THE ACCUMS A BIT...BUT THE
IMPACT STILL LOOKS FAIRLY LARGE FOR A SHORT TIME. 4PM TO 7PM WILL BE
THE MAIN TIME FRAME FOR THE SNOW...LINGERING TOWARD 10PM IN THE EAST.
EXPECTING A 3-5 HOUR PERIOD OF SOME FREEZING DRIZZLE ON THE BACK END
OF THE SNOW AFTER DARK. THE DGZ BECOMES QUICKLY UNSATURATED THIS
EVENING WITH LIFT REMAINING IN THE CLOUD LAYER.
PRECIPITATION SHOULD COME TO AN END OVERNIGHT WHICH WILL LAST INTO
FRIDAY. THE BOUNDARY THAT SAGS SOUTH OF THE AREA TONIGHT WILL STALL
AND SOME OVERRUNNING SNOW WILL BREAK OUT TOMORROW AFTERNOON IN THE
FAR SOUTHERN CWA. NOT EXPECTING MUCH IN THE WAY OF ACCUMULATIONS
THROUGH FRIDAY AT 7PM.
.MEDIUM TERM...(FRIDAY NIGHT THROUGH SATURDAY NIGHT)
ISSUED AT 329 PM EST THU JAN 30 2014
A WINTER STORM WATCH IS BEING ISSUED WITH THE FCST PACKAGE FOR THE
LATER FRI NIGHT THROUGH SAT TIME FRAME FOR THE ALLEGAN TO INGHAM
COUNTY ROW AND SOUTH. THERE IS POTENTIAL OF GREATER THAN 6 INCHES OF
SNOW ACROSS THOSE COUNTIES...ESPECIALLY FOR SAT.
WE HAVE INCREASED SNOW AMOUNTS A BIT ACROSS THE AREA FOR FRI NIGHT
THROUGH SAT TIME FRAME...ESPECIALLY ACROSS THE SRN COUNTIES. THE
TREND FOR THIS SYSTEM OVER THE PAST 24 HRS HAS BEEN A STRONGER AND
FURTHER NORTH SYSTEM. THE FRONT THAT WILL BE STALLED OUT WELL SOUTH
OF THE AREA WILL BECOME ACTIVE AND BE DRIVEN NE BY THE ENERGY COMING
IN FROM THE WSW...AND THE THE STRONGER LOW DROPPING IN FROM THE NW.
THE SYSTEMS WILL BE PHASING AS THEY APPROACH THE STATE AND HELPING
TO STRENGTHEN THE SFC LOW THAT WILL BE TRAVELING ALONG THE STALLED
FRONT. WE WILL SEE A DECENT MID LEVEL FGEN RESPONSE DEVELOP TO OUR
SW LATE FRI NIGHT AND MOVE IN DURING THE DAY ON SAT. THE BEST SNOWS
AT THIS TIME LOOK TO FALL ACROSS THE SRN TWO ROWS WHERE THE FGEN
WILL BE THE STRONGEST...LOWER IN THE COLUMN...AND MORE COINCIDED
WITH THE DGZ. AMOUNTS WILL TAPER OFF AS YOU HEAD TO THE NW AS THE
FGEN IS HIGHER UP...LESS FAVORABLE WITH RESPECT TO THE DGZ...AND
SOME DRIER AIR COULD COME IN ON NE FLOW. SOME WEAKNESS IN THE
STABILITY ABOVE THE FGEN LAYER THAT LOOKS TO BE PRESENT WILL ALSO
HELP IN SNOWFALL RATES IN THE BANDS EXPECTED.
THERE IS STILL SOME ROOM FOR ADJUSTMENT WITH THIS SYSTEM. WITH THE
NATURE OF TIMING WITH PHASING SYSTEMS...A SMALL CHANGE IN WHEN THE
PHASING OCCURS COULD MAKE A DIFFERENCE FOR ANY ONE LOCATION. THE
OTHER FACTOR IS THAT THE SRN STREAM ENERGY IS STILL WELL OFF THE WRN
U.S. COAST...SO THIS IS NOT BEING WELL SAMPLED YET BY THE RAOB
NETWORK. A SHIFT TO THE NORTH WOULD SHIFT THE HIGHER SNOW AXIS NORTH
AND BRING SOME MIXTURE IN THE PCPN TO THE SOUTH. A SHIFT SOUTH WOULD
TAKE THE HIGHER SNOW TOTALS SOUTH OF THE CWFA.
THE SYSTEM WILL THEN MOVE OUT EARLY SAT EVENING ENDING THE SNOW FOR
THE ENTIRE AREA BY 06Z SUN. WE SHOULD SEE A LULL IN PCPN AS SOME
RIDGING MOVES IN LATER SAT NIGHT. SOME LAKE EFFECT WILL BE
POSSIBLE...HOWEVER INVERSION HEIGHTS LOOK TO BE ONLY AROUND 2K FT.
WE WILL HAVE A CHC OF SNOW SHOWERS IN...BUT THIS SHOULD NOT AMOUNT
TO MUCH OF ANYTHING.
.LONG TERM...(SUNDAY THROUGH THURSDAY)
ISSUED AT 329 PM EST THU JAN 30 2014
MAIN IMPACT WEATHER IN THE LONG TERM PERIOD CENTERS ON A POSSIBLE
ROUND OF ACCUMULATING SNOW FOR CENTRAL AND SOUTHERN LOWER MICHIGAN
TUESDAY NIGHT AND INTO WEDNESDAY...WITH CONTINUED COLD WEATHER
(HIGHS IN THE TEENS TO LOW 20S).
ATTENTION IS FOCUSED ON NWP GUIDANCE SUGGESTING A SFC LOW WITH
SOUTHERN ORIGINS PULLING UP INTO THE OHIO VALLEY REGION BY TUESDAY.
THIS SYSTEM IS CURRENTLY LOCATED OVER THE NORTHERN PACIFIC OCEAN AND
HAS A LONG WAYS TO GO IN TERMS OF UPPER AIR SAMPLING AND POSSIBLE
PHASING WITH A LONG WAVE TROUGH MOVING THROUGH THE UPPER
MIDWEST/GREAT LAKES REGION BY MID WEEK. THE MARGIN FOR SHIFTING
STORM TRACKS AT THIS JUNCTURE IS RATHER WIDE.
12Z GFS GUIDANCE INDICATES SFC LOW DEVELOPMENT TUESDAY ALONG A LINE
FROM NASHVILLE TO CINCINNATI TO PITTSBURGH. THE BEST DEFORMATION
WOULD LIKELY OCCUR ACROSS NORTHERN INDIANA/NORTHERN OHIO/SE
MICHIGAN. WHILE THIS IS NOT NORMALLY A FAVORABLE STORM TRACK FOR SW
MICHIGAN...THERE IS DECENT Q-VECTOR CONVERGENCE NOTED OVER OUR AREA
WHICH IS INDICATIVE OF SOME UPPER LEVEL FORCING IN PLACE...AND DEEP
MOISTURE IS A POSSIBILITY. THE GEM HAS A VERY SIMILAR STORM TRACK TO
THE GFS...WHICH MORE CLOSELY MIRRORS THE 00Z ECMWF. THAT BEING
SAID...THE GFS ENSEMBLE MEAN MSLP SUGGESTS A SFC LOW TRACK OF
KNOXVILLE TO CHARLESTON WV...WHICH WOULD SQUASH ANY SIGNIFICANT
SNOWFALL FOR OUR AREA. THE 12Z ECMWF TAKES A LOW TRACK A BIT FURTHER
WEST THAN THE 00Z RUN...WHICH WOULD SUGGEST AN INCREASING THREAT FOR
SEVERAL INCHES OF SNOW TO OVERSPREAD THE AREA.
USING A WEIGHTED BLEND OF THE LONG RANGE MODELS AND OUR EXISTING
FORECAST...THE OVERALL QPF FEATURES A RANGE OF 0.20"-0.50" ACROSS
OUR ENTIRE FORECAST AREA. GIVEN SNOW RATIOS FROM 15:1 TO 20:1...THIS
WOULD YIELD A ROUGH AREA OF 3"-6" FOR THE REGION. ASSUMING THIS
STORM TRACK REMAINS TRUE...I WOULD EXPECT THE HIGHEST ACCUMULATIONS
WOULD FALL NEAR AND EAST OF A KALAMAZOO TO LANSING LINE. BUT THAT
AXIS COULD VERY EASILY SHIFT NORTH OR SOUTH GIVEN THE DISTANCE THIS
SYSTEM IS TRAVELING FROM THE PACIFIC. SO...SOMETHING TO WATCH OVER
THE NEXT SEVERAL DAYS.
OUTSIDE OF THIS SYSTEM...EXPECTING SOME LIGHT LAKE EFFECT SNOW
SHOWERS ON SUNDAY WITH ONLY A FEW TENTHS ACCUMULATION. ADDITIONAL
LAKE EFFECT SNOW SHOWERS ARE POSSIBLE BY NEXT WEEK THURSDAY NEAR AND
WEST OF U.S. 131 WITH HIGHS RETREATING BACK INTO THE MID TEENS.
&&
.AVIATION...(FOR THE 00Z TAFS THROUGH 00Z FRIDAY EVENING)
ISSUED AT 644 PM EST THU JAN 30 2014
WHILE THE INITIAL BAND OF HEAVY SNOW WITH IFR AND LOWER IMPACTS WAS
PUSHING EAST OF KLAN AND KJXN ANOTHER AREA OF HEAVIER SNOW WAS
BETWEEN KGRR AND KMKG AND MOVING EAST. SO IT LOOKS KLAN WILL GO
BACK DOWN TO IFR IN THE NEXT HR OR SO FOR A PERIOD. FURTHER
SOUTH...THE TREND WAS TOWARD MORE MVFR. SOME FREEZING DRIZZLE WAS
LOCATED UPSTREAM IN KMSN AND POSSIBLY KRYV...SO ALL TAF SITES IN
SOUTHWEST MI STAND A POTENTIAL FOR FREEZING DRIZZLE THIS EVENING
AFTER THE SNOW MOVES OUT.
WE DO SEE SOME DRYING LATER TONIGHT...BUT IT APPEARS THAT MVFR
CLOUDS WILL PERSIST INTO FRIDAY. THE NEXT ROUND OF SNOW MOVES IN
SHORTLY AFTER 00Z SAT WITH IMPACTS EXPECTED.
&&
.MARINE...
ISSUED AT 329 PM EST THU JAN 30 2014
EXTENDED THE GALE AND HEAVY FREEZING SPRAY WARNING A FEW
HOURS...UNTIL 10 PM THIS EVENING. THE WIND MAY HANG ON JUST A LITTLE
BIT LONGER...HENCE THE EXTENSION OF THREE HOURS. THE CHICAGO CRIB
MARINE SITE HAS GUSTED TO 49 KNOTS IN THE LAST HOUR. THE GALE WILL
NEED TO BE RAMPED BACK TO SMALL CRAFT ADVISORY LATER THIS
EVENING...EXTENDING INTO FRIDAY MORNING.
&&
.HYDROLOGY...
ISSUED AT 329 PM EST THU JAN 30 2014
STABLE ICE DEVELOPMENT WILL CONTINUE DUE TO A PROLONGED PERIOD OF
COLD WEATHER. THE ICE JAM THREAT IS LOW AND THERE IS NO CURRENT
INDICATIONS OF ANY ICE JAMS ON THE RIVER NETWORK. DUE TO THE EXTREME
COLD TEMPERATURES OVER THE PAST SEVERAL WEEKS...RIVER GAGES ARE
FREEZING UP ACROSS THE AREA. WHEN RIVER GAGES FREEZE UP...THE
READINGS GO FLAT LINED AND NO LONGER REFLECT THE TRUE RIVER LEVELS.
RIVER GAGES THAT HAVE CURRENTLY FLAT LINED ARE THE WHITE RIVER AT
WHITEHALL... BATTLE CREEK AT BATTLE CREEK...THORNAPPLE RIVER NEAR
CALEDONIA...ROGUE RIVER NEAR ROCKFORD... AND THE RED CEDAR RIVER
NEAR WILLIAMSTON. FOR RIVER GAGES NOT FROZEN...RIVERS LEVELS ARE
STEADY OR SLOWLY FALLING ACROSS THE AREA.
AT SOME STATIONS... THE SYSTEMS USED TO SENSE WATER STAGE ARE
SUSCEPTIBLE TO ERRONEOUS READINGS DURING PERIODS OF EXTREME COLD
TEMPERATURES. STAGE HYDROGRAPHS DURING SUCH TIMES SHOW RAPID
FLUCTUATIONS IN WATER LEVELS AND SUBSEQUENT RAPID RETURN TO PREVIOUS
LEVELS WHEN SLIGHTLY WARMER TEMPERATURES RETURN.
&&
.GRR WATCHES/WARNINGS/ADVISORIES...
MI...WINTER WEATHER ADVISORY UNTIL 6 AM EST FRIDAY FOR MIZ056-064-071-
072.
WINTER STORM WATCH FROM LATE FRIDAY NIGHT THROUGH SATURDAY
EVENING FOR MIZ064>067-071>074.
WINTER WEATHER ADVISORY UNTIL 2 AM EST FRIDAY FOR MIZ037>040-
043>046-050>052-057>059-065>067-073-074.
LM...SMALL CRAFT ADVISORY UNTIL 11 AM EST FRIDAY FOR LMZ844>849.
&&
UPDATE...JK
SYNOPSIS...DUKE
SHORT TERM...DUKE
LONG TERM...HOVING
AVIATION...MJS
HYDROLOGY...DUKE
MARINE...DUKEHazardous weather outlook, Jan 30, 5:35 PM EST, 4 hours 34 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE GRAND RAPIDS MI 535 PM EST THU JAN 30 2014 MIZ037>040-043>046-050>052-056>059-064>067-071>074-310845- MASON-LAKE-OSCEOLA-CLARE-OCEANA-NEWAYGO-MECOSTA-ISABELLA-MUSKEGON- MONTCALM-GRATIOT-OTTAWA-KENT-IONIA-CLINTON-ALLEGAN-BARRY-EATON- INGHAM-VAN BUREN-KALAMAZOO-CALHOUN-JACKSON- 535 PM EST THU JAN 30 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHWEST LOWER MICHIGAN. .DAY ONE...THIS AFTERNOON AND TONIGHT SNOW AND BLOWING SNOW WILL MAKE TRAVEL DIFFICULT. SNOW ACCUMULATIONS OF 1 TO 3 INCHES OF SNOW WILL COMBINE WITH WINDS OVER 40 MPH TO CAUSE LOCAL WHITEOUT CONDITIONS DURING THE AFTERNOON/EVENING COMMUTE. THE SNOW WILL TAPER OFF DURING THE EVENING FROM WEST TO EAST. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY SNOWSTORMS ARE POSSIBLE ON SATURDAY AND WEDNESDAY. ARCTIC AIR WILL BRING WIND CHILLS WELL BELOW ZERO SUNDAY THROUGH TUESDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED. LMZ844>849-310845- ST JOSEPH TO SOUTH HAVEN MI-SOUTH HAVEN TO HOLLAND MI- HOLLAND TO GRAND HAVEN MI-GRAND HAVEN TO WHITEHALL MI- WHITEHALL TO PENTWATER MI-PENTWATER TO MANISTEE MI- 535 PM EST THU JAN 30 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHWEST LOWER MICHIGAN. .DAY ONE...THIS AFTERNOON AND TONIGHT SOUTHWEST GALES TO 45 KNOTS AND HEAVY FREEZING SPRAY WILL CONTINUE INTO THIS EVENING. NEARLY ALL OF THE NEARSHORE ZONES ARE ICE COVERED. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY CONTINUED COLD WEATHER WILL MEAN WHAT LITTLE OPEN WATER REMAINS IN THE NEARSHORE COULD BECOME ICE COVERED BY EARLY NEXT WEEK. OSTUNO MJS
In the hours before
Local storm report, Jan 30, 7:34 PM EST, 2 hours 35 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GRAND RAPIDS MI
734 PM EST THU JAN 30 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0650 PM SNOW NE FREMONT 43.47N 85.94W
01/30/2014 M2.7 INCH NEWAYGO MI PUBLIC
DAILY SNOW TOTAL
&&The office that day
Everything else NWS Grand Rapids, MI issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jan 31, 3:51 PM EST | Winter Weather Advisory | GRR | Allegan, Barry, Calhoun, Clare, Clinton, Eaton and 17 more | 29 hr |
Nearby
Small Craft Advisories in Michigan, 2014Every small craft advisory in 2014
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.